MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPOCKETRADIANTRADIANTCOMPAKREGNORUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPOCKETRADIANTRADIANTCOMPAKREGNORUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 512924301761 21:54
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Foreign Body In Patient (2687); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Malfunction
Event or Problem Description
Fibers are coming off.Leaving some inside as well- vagina [foreign body in reproductive tract].After removing the tampon, there is more fibers [complication of device removal] cramping uterus-pelvic region [dysmenorrhoea].Cramps seems to be worse after applying a new one- tampax [condition aggravated] irritate vulva more and vagina vulva and vaginal [vulvovaginal discomfort] (irritate) after the first day after twelve hours in- tampon [device use issue] (tampon) wrapper pulls up and it's not resealable.Fibers coming off of them - tampax [device breakage].Fibers are coming off.It's leaving some on my body [product residue present].Case narrative: consumer reported via phone that the tampon fibers are coming off and being left inside her body.No serious injury was reported.
 
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Fibers are coming off.Leaving some inside as well- vagina [foreign body in reproductive tract].After removing the tampon, there is more fibers [complication of device removal].Cramping uterus-pelvic region [dysmenorrhoea].Cramps seems to be worse after applying a new one- tampax [condition aggravated].Irritate vulva more and vagina vulva and vaginal [vulvovaginal discomfort].(irritate) after the first day after twelve hours in- tampon [device use issue].Fibers coming off of them - tampax [device breakage].Fibers are coming off.It's leaving some on my body [product residue present].Case narrative: consumer reported via phone that the tampon fibers are coming off and being left inside her body.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Fibers are coming off leaving some inside as well- vagina [foreign body in reproductive tract].After removing the tampon, there is more fibers [complication of device removal].Cramping uterus-pelvic region [dysmenorrhoea].Cramps seems to be worse after applying a new one- tampax [condition aggravated].Irritate vulva more and vagina vulva and vaginal [vulvovaginal discomfort].(irritate) after the first day after twelve hours in- tampon [device use issue].Fibers coming off of them - tampax [device breakage].Fibers are coming off.It's leaving some on my body [product residue present].Case narrative: consumer reported via phone that the tampon fibers are coming off and being left inside her body.No serious injury was reported.

Brand Name
TAMPAXTAMPONSPOCKETRADIANTRADIANTCOMPAKREGNORUNSCNT28CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22952977
Report Number1219109-2025-00237
Device Sequence Number8534081
Product Code HEB
UDI-Device Identifier00073010713178
UDI-Public(01)00073010713178
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K133244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number512924301761 21:54
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/06/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PAD ().; PAD ().; PAD ().
Patient Age23 YR
Patient SexFemale